# SDR YENA20150424092

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 14,487 hours, 8,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2010040021
- Condition: Seized
- Location: Right
- Part time: 14,488 hours, 8,841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 15000 FT, CABIN REPORTED SULFUR ODOR AND HAZE, ROW 10-13 REPORTED VIBRATION BEFORE ODOR.  R & R DUAL HEAT EXCHANGER IAW AMM 21-51-04.  R & R  RT  ACM IAW AMM 21-51-05.  OPS CHECK GOOD.
